# SDR 97FDEA00267

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Failed
- Location: Lt Gen Syst
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFS: WRI 24 20-2120 ON CLIMB-OUT PASSING FL200, ELECTRICAL JOLTS STARTED AGAIN, AFFECTING CAPTS ATT IND PFD NAV DISPLAY ECAM AND ENG INSTRUMENTS.  ACARS LOCKED UP AND AUTO PILOT.  PERFORMED BITE CHECK ON GPCU.  LT GEN SYS, PMG/FIELD/WRNG/GCU.  CHECKED WIRING AS PER AWM 24-22-01.  FOUND WIRE NR11-4001-16RD CONNECTED FR D4958P PIN E TO IDG PLUG DG13B PIN NR2 OPEN.  REPAIRED WIRE AS PER SP CHAP 20.  RUN ENG PER JRH AND CKD ELECT SYS AW 24-00-00 OK.
